Two-dimensional analogues of Hardy and Hilbert inversion formulas
Doklady Akademii Nauk, Tome 333 (1993) no. 6, pp. 696-698
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_6_a1,
author = {A. V. Bitsadze},
title = {Two-dimensional analogues of {Hardy} and {Hilbert} inversion formulas},
journal = {Doklady Akademii Nauk},
pages = {696--698},
year = {1993},
volume = {333},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_6_a1/}
}
A. V. Bitsadze. Two-dimensional analogues of Hardy and Hilbert inversion formulas. Doklady Akademii Nauk, Tome 333 (1993) no. 6, pp. 696-698. http://geodesic.mathdoc.fr/item/DAN_1993_333_6_a1/